Per citar aquest document: http://ddd.uab.cat/record/36376
Groupoïde fondamental et d'holonomie de certains feuilletages réguliers.
Lasso de la Vega, M. C.

Data: 1989
Resum: Let M be a manifold with a regular foliation F. We recall the construction of the fundamental groupoid and the homotopy groupoid associated to. F. We describe some interesting particular cases and give some gluing techniques. We characterize the cases where these groupoids are Hausdorff spaces. We study in particular both groupoids associated to foliations with Reeb componente.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 3 (1989) p. 431-443, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_33389_05


13 p, 350.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-05, darrera modificació el 2016-06-11



   Favorit i Compartir